# SDR 04FDEA02666

- Difficulty date: September 10, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 39,697 hours, 6,814 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 1D0414T
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT AT BETWEEN STATION 5-73 TO 5-113, LONGERON 52 FOUND CORRODED.  CORRODED LONGERON AT CENTER CARGO COMPARTMENT, BETWEEN STATION 5-73 TO STATION 5-113 LONGERON 52 TRIMMED OUT AND CARRIED OUT REPAIR AS PER SRM 53-10-00 FIG 2 VOL  I.
